# SDR 9501072204

- Difficulty date: January 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N204US
- Make and model: Boeing 727251
- Aircraft serial: 22544
- System (JASC): 3250 · Landing Gear Steering System
- Part: Apex Pin
- Condition: Missing
- Location: Nose Gear
- Stage of operation: LD
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

ON LANDING ROLLOUT AT 100 KTS, AIRCRAFT VEERED TO THE LEFT AND BEGAN TO SHUDDER.  MAINTENANCE INSPECTED AIRCRAFT ON RUNWAY AND FOUND NOSE GEAR TORSION LINK APEX PIN MISSING.  TOWED OFF RUNWAY AND REPLACED APEX PIN.  OPERATIONAL CHECK WAS NORMAL.
